We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to email@example.com.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I was on Vyvanse (very similar to Adderall) from July of 2008 until March of 2009. I went off the medication because I knew we were going to TTC. While on the med, I had lost about 10 pounds or so (one of the side effects).....after going off of it, I gained the 10 pounds back within 2 months. I am now 25 weeks pregnant and have gained 26 pounds. No matter what I eat, I gain weight. I gained over 35 pounds with my previous pregnancies but it seemed like it was spaced out more. I am just wondering if having been on the med has affected my pregnancy weight gain. Has anyone else experienced anything like this?
Gina, wife to Joe...mama to Nathan (8), Brady (7) and Chase (3)